Deep search:Searching for "Linear switched systems" in 'KEYWORDGot 1 item.
index Title
1Delay-dependent robust H control for a class of uncertain switched systems with ti...
Author(s):SHI Jia, WU Tie-jun, DU Shu-xin  Clicked:5371  Download:2737  Cited:1  <Full Text>
Journal of Zhejiang University Science  2004 Vol.5 No.7 P.841-850  DOI:10.1631/jzus.2004.0841
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE